Asthma UK community forum

little query

hi,

Just a quick question. I've been on symbicort 400/12 for a while now and had singulair added a few months ago. Doctor said that when I was stable I should try going back to the symbicort 200/6. I was going to do this before christmas but I must confess I was and am a little nervous about going back to the 200/6 incase things start to go down hill and I didn't want to ruin christmas for everyone.

But this morning I decided it was time to give it a try. Been ok during the day but suddenly, late evening, i got a tight chest and cough and slightly wheezy.

Could it be because I went down to lower strength? or just one of those things?

I'm not sure how quickly things could get worse, if they do. I have never done this before.

Any help would be great!

Christine

3 Replies
oldestnewest

How often do you take the simbicort? if its twice a day try reducing just the morning dose first? It maybe one off those things especially if your anxious about it, if your not so breathless that you become acute i would maybe stick with it and if no better or worse in a few days then think again. Maybe go back to your gp or asthma nurse and explain?

Andrea xx

Reply

Well i was taking the 400/12 at 2 puffs twice a day for many months, then about 2 months ago reduced to 1 puff. I've gone down to 3 puffs of the 200/6.

You're probably right, just wait and see and go back if need be.

I really want to get back to where i was this time last year medication wise, 2 puffs twice a day of 200/6 and means no singulair!!

Christine

Reply

It can be done Christine it will just take time, its alot harder to reduce than increase, stick with it hunny

andrea xx

Reply

You may also like...